# SDR ANCF2015051901

- Difficulty date: May 19, 2015
- Submitted: May 31, 2015
- Operation: Air carrier
- Aircraft: N968AV
- Make and model: Airbus A330-243
- Aircraft serial: 1009
- Aircraft time: 3,048,644 hours, 5,125 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINES START AIR ENG 2 BLEED FAULT RESET UNSUCCESSFUL.  IAW AMM 36-11-51-000-804-400-A THE HP BLEED VLV WAS REPLACED.  OPERATIONAL TESTED SATISFACTORY.  IAW AMM 36-11-55-000-804A 400-A THE BLEED VLV CONTROL SOLENOID WAS REPLACED.  OPERATIONAL TEST WAS SATISFACTORY.  PN 6764B04000 SN OFF S6764-01796 SN ON S6764-01711.
